Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Fundamenta Mathematicae

Tom 124

Warszawa 1984

Spis treści

D. MundiciA generalization of abstract model theory1-25
A. WaśkoExtensions of functions defined on product spaces27-39
A. SchinzelThe number of zeros of polynomials in valuation rings of complete discretely valued fields41-97
J. NikielOn dendroids and their end-points and ramification points in the classical sense99-108
D. MundiciEmbeddings, amalgamation and elementary equivalence: the representation of compact logics109-122
P. MincCountable subsets of Suslinian continua123-129
R. Frankiewicz
B. Aniszczyk
On minimal generators of σ-fields131-134
C. BowszycOn the homotopy classification of pairs of linked maps of manifolds into a linear space135-142
T. HoshinaProducts of normal spaces with Lašnev spaces143-153
G. KoumoullisCantor sets in Prohorov spaces155-161
W. CharatonikSmooth dendroids as inverse limits of dendrites163-168
B. DahnThe limit behaviour of exponential terms169-186
R. Byrd
J. Lloyd
F. Pederson
J. Stepp
The automorphism group of some semigroups187-195
A. DowRemote points in spaces with π-weight ω1197-205
H. SchirmerAn index and a Nielsen number for n-valued multifunctions207-219
C. Bernardi
F. Montagna
Equivalence relations induced by extensional formulae: classicication by means of a new fixed point property221-233
A. ZdunikEntropy of transformations of the unit interval235-241
N. NhuInvestigating the ANR-property of metric spaces243-254
R. KallmanUniqueness results for the ax+b group and related algebraic objects255-262
K. MoritaResolutions of spaces and proper inverse systems in shape theory263-270
J. van Mill
F. Engelen
Borel sets in compact spaces: some Hurewicz-type theorems270-286
M. LassakErrata to the paper "Families of convex sets closed under intersection, homotheties and uniting increasing sequences of sets" Fundamenta Mathematicae 120 (1984), pp. 14-40287-287

Strona główna   Powrót